Click on image to enlarge
Price: £2.95 (incl
Sorry, this item is currently unavailable. Click here to receive notification when this product comes back into stock.
Numark Ibuprofen Pain Relief Gel 50g Maximum Strength has been formulated for the relief of pain and inflammation in:
Please Be advised that Alternative Brands May Be Supplied.
- Rheumatic pain
- Muscular pain
- Sports injuries
- Non-serious arthritic conditions
Dosage - Adults, the elderly and children over 14 years:
Squeeze 2 to 5cm of the gel (50 - 125mg of ibuprofen) from the tube and rub into the affected area until absorbed. Apply as necessary, up to a maxiumum of 4 times a day, but not more frequently than every 4 hours. Apply with gentle massage only. Do not exceed the stated dose. If symptoms persist, consult your doctor or pharmacist. Wash your hands after each application. Discontinue use if rash develops.
Do not use:
- If you are allergic to any of the ingredients or you have had a bad reaction (rash, running nose, asthma attack) when taking aspirin or any other medicine known as a non-steroidal anti-inflammatory agent
- If pregnant or breastfeeding, or if you are taking aspirin or any other pain-killing medicine (unless advised by your doctor)
- On children under 14 years
- On broken skin, lips or near the eyes
- Do not apply plasters or dressings over the gel
- For external use only
This gel contains Ibuprofen 10% w/w.
Hydroxyethylcellulose, Sodium hydroxide, Benzyl alcohol, Isopropyl alcohol, Purified water.